UM

浏览/检索结果: 共4条,第1-4条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
Nonlinear difference equations arising from the generalized Stieltjes‐Wigert and q‐Laguerre weights Journal article
Mathematical Methods in the Applied Sciences, 2018,Volume: 41,Issue: 6,Page: 2442–2465
作者:  Hongmei Chen;  Galina Filipuk;  Yang Chen
收藏  |  浏览/下载:4/0  |  提交时间:2019/06/03
Asymptotic Expansions  Singularity Confinement  Difference Equations  Discrete Painlevé Equations  Orthogonal Polynomials  
Single-user MIMO system, Painlevé transcendents, and double scaling Journal article
Journal of Mathematical Physics, 2017,Volume: 58,Issue: 12
作者:  Hongmei Chen;  Min Chen;  Gordon Blower;  Yang Chen
收藏  |  浏览/下载:7/0  |  提交时间:2019/02/12
Single-user MIMO system, Painleve transcendents, and double scaling Journal article
JOURNAL OF MATHEMATICAL PHYSICS, 2017,Volume: 58,Issue: 12
作者:  Chen, Hongmei;  Chen, Min;  Blower, Gordon;  Chen, Yang
收藏  |  浏览/下载:12/0  |  提交时间:2018/10/30
Analysis of the Genome Sequence of the Medicinal Plant Salvia miltiorrhiza Journal article
Molecular Plant, 2016,Volume: 9,Issue: 6,Page: 949-952
作者:  Haibin Xu;  Jingyuan Song;  Hongmei Luo;  Yujun Zhang;  Qiushi Li;  Yingjie Zhu;  Jiang Xu;  Ying Li;  Chi Song;  Bo Wang;  Wei Sun;  Guoan Shen;  Xin Zhang;  Jun Qian;  Aijia Ji;  Zhichao Xu;  Xiang Luo;  Liu He;  Chuyuan Li;  Chao Sun;  Haixia Yan;  Guanghong Cui;  Xiwen Li;  Xian'en Li;  Jianhe Wei;  Juyan Liu;  Yitao Wang;  Alice Hayward;  David Nelson;  Zemin Ning;  Reuben J. Peters;  Xiaoquan Qi;  Shilin Chen
收藏  |  浏览/下载:5/0  |  提交时间:2018/11/27